Vol. 4, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Picard group of $\mathscr M_{1,1}$

William Fulton and Martin Olsson

Vol. 4 (2010), No. 1, 87–104
Abstract

We compute the Picard group of the moduli stack of elliptic curves and its canonical compactification over general base schemes.

Keywords
moduli spaces, stacks, Picard group
Mathematical Subject Classification 2000
Primary: 14D22
Secondary: 14D05
Milestones
Received: 15 May 2009
Revised: 30 September 2009
Accepted: 30 November 2009
Published: 14 January 2010
Authors
William Fulton
Department of Mathematics
University of Michigan
Ann Arbor, MI 48109-1043
United States
Martin Olsson
Department of Mathematics
Univesity of California
Berkeley, CA 94720-3840
United States